MathSciNet Relay Station
MathSciNet bibliographic data
MR956034 49A52 (90C48)
Ward, Doug Corrigendum to: "Convex subcones of the contingent cone in nonsmooth calculus and optimization'' [Trans. Amer. Math. Soc. 302 (1987), no. 2, 661–682; MR0891640]. Trans. Amer. Math. Soc. 311 (1989), no. 1, 429–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement